U.S. doctors online nowAsk doctors free
Westville, NJ
A 26-year-old female asked:

On new meds trazadone and risperdol . mild skin rash on behind, legs and feet . really don't want meds to be cause, cause i'm happy. what should i do ?

1 doctor answer3 doctors weighed in
Dr. Harold Fields
Family Medicine 61 years experience
Rash: Skin rashes are not uncommon with these types of medication. If it remains of little consequence then I would continue the medication. However if it persists and is getting worse you need to see your dr for a change of medication

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 25, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.